Department of Nephrology, Egypt
*Corresponding author:Achraf Hendawy, Department of Nephrology, Egypt
Submission: March 09, 2019Published: March 19, 2019
ISSN: 2578-0395Volume2 Issue5
Introduction: Dermatologic involvement in hemodialysis patients is characterized by a multitude of different aspects; pruritus, xerosis cutis, hyperpigmentation, actinic elastosis, scalp hair loss and skin infections could occur [1-7]. Alterations in the cutaneous pigmentation is mainly hyperpigmentation on sun-exposed areas and yellowish tinge to the skin. Hypopigmentation is quite rare [1,6]. Hair changes are mainly diffuse hair loss of scalp which may be related to telogen effluvium associated with severity of illness, xerosis, pruritus or due to drugs (heparin, anti-hypertensives, lipid-lowering). Sparse body hair, discoloration and dryness of hair, dry and lusterless hair are seen also [1,6,8]. A case of lightening of hair in a dialysis patient under Heptaminol was reported . We report here the same finding with lightening of hair of scalp, eyebrows, eyelashes and total body hair in 3 patients on Hemodialysis and treated by Heptaminol for hypotension.